CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Anić-I"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2000
Number of items: 1.

2000

Anić, I. and Marković, V. and Mateljević, M. (2000) Uniformly Bounded Maximal ϕ-Disks, Bers Space and Harmonic Maps. Proceedings of the American Mathematical Society, 128 (10). pp. 2947-2956. ISSN 0002-9939. http://resolver.caltech.edu/CaltechAUTHORS:20170505-114730317

This list was generated on Fri Sep 20 06:01:49 2019 PDT.